# SDR AALA990012

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN FORWARD LUG OF FORWARD OF FORWARD TRUNNION.  REMOVED CORROSION BY BORING LUG TO 4.0675 DIA.  INSTALLED OVERSIZE BUSHING AND SHIM PER SRM 57-20-00.  (M)
